If you think you are reacting to an antibiotic you must stop taking it immediately. Do not wait until tomorrow. Phone your GP number and you will be diverted to his locum service. You must see someone today.
I had a reaction to Metronidazole which, because I didn't realise how serious it was, led to my tongue swelling up. My GP told me that the slightest reaction or suspicion of a reaction means you should stop taking the drug until you've been checked over.
Gransnet forums
Health
Join the conversation
Registering is free, easy, and means you can join the discussion, watch threads and lots more.
Register now »Already registered? Log in with:
Gransnet »

It seems as though Nitrofurantoin is the antibiotic of choice for Dr's at the moment. Previously I have not had a reaction to any medication, but when I'm warm, my legs feel as though they have been roughed up with the green side of those little green and yellow wash up sponges
. best wishes to Mr B
